# SDR DHL2003746008

- Difficulty date: May 20, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: Inoperative
- Location: Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER CLEARED FOR TAKEOFF NR 1 EPR GAGE DID NOT RESPOND TO THRUST LEVER MOVEMENT ALL OTHER INDICATIONS ARE NORMAL.  NR 1 ENGINE EPR SYSTEM INOPERATIVE PER MEL 77-1-1 CAT. "A". DMI 13006 C/W SPECIAL REQUIREMENTS PER 77-1. AIRCRAFT OK FOR SERVICE.   REF. DMI 13006 NR 1 ENGINE EPR INOPERATIVE.   RAN NR 1 AND 2 ENGINE COULD NOT DUPLICATE IAW DHL B727 M/M 77-11-0. SWAPPED NR 1 AND 2 EPR INDICATORS BOTH OPS CHECKED GOOD ON ENGINE RUN UP.
